# SDR BJ6A2009082612701

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30327
- Aircraft time: 5,757 hours, 1,865 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935642
- Part serial: 00305H2629
- Condition: Failed
- Location: Cockpit
- Part time: 68 hours, 16 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR3 RT WINDOW SHATTERED IN FLIGHT.  FOUND THAT THE FRACTURE OF WINDOW INITIATED IN THE STRUCTURAL GLASS PANE AT THE EDGE OF THE SOLDER TAB.  THERE WAS NO EVIDENCE OF ARCING OR ELECTRICAL DAMAGE.  THE MOST LIKELY CAUSE IS THAT A TINY PIECE OF THE BUSS BAR WAS PULLED OUT OF THE GLASS DURING ONE OF THE CLEANING OPERATIONS DURING THE MFG PROCESS (BRAID WIRE PULLED BACK FOR CLEANING).  WHEN THE BUSSBAR WAS PULLED UP, A PIECE OF THE GLASS CAME WITH IT.
